Change search
ReferencesLink to record
Permanent link

Direct link
Stockholm University, Faculty of Science, Department of Mathematics.
2013 (English)In: Theory and Applications of Categories, ISSN 1201-561X, Vol. 28, 541-551 p.Article in journal (Refereed) Published
Abstract [en]

Moerdijk's site description for equivariant sheaf toposes on open topological groupoids is used to give a proof for the (known, but apparently unpublished) proposition that if H is a subgroupoid of an open topological groupoid G, then the topos of equivariant sheaves on H is a subtopos of the topos of equivariant sheaves on G. This proposition is then applied to the study of quotient geometric theories and subtoposes. In particular, an intrinsic characterization is given of those subgroupoids that are definable by quotient theories.

Place, publisher, year, edition, pages
MOUNT ALLISON UNIV., Canada , 2013. Vol. 28, 541-551 p.
Keyword [en]
Grothendieck toposes, sheaves on topological groupoids, categorical logic
National Category
URN: urn:nbn:se:su:diva-101029ISI: 000330224400006OAI: diva2:699386


Funding agency

Eduard Cech Center for Algebra and Geometry LC505 

Available from: 2014-02-27 Created: 2014-02-21 Last updated: 2014-02-27Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Forssell, Henrik
By organisation
Department of Mathematics
In the same journal
Theory and Applications of Categories

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 87 hits
ReferencesLink to record
Permanent link

Direct link